Nonregular surfaces of bounded outer curvature and isoperimetric type inequalities
Doklady Akademii Nauk, Tome 182 (1968) no. 5, pp. 997-999
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_182_5_a2,
author = {Yu. D. Burago and S. Z. Shefel'},
title = {Nonregular surfaces of bounded outer curvature and isoperimetric type inequalities},
journal = {Doklady Akademii Nauk},
pages = {997--999},
year = {1968},
volume = {182},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_182_5_a2/}
}
Yu. D. Burago; S. Z. Shefel'. Nonregular surfaces of bounded outer curvature and isoperimetric type inequalities. Doklady Akademii Nauk, Tome 182 (1968) no. 5, pp. 997-999. http://geodesic.mathdoc.fr/item/DAN_1968_182_5_a2/